# SDR DALA2021081204650

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 18 S37-38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - DENT EXTERNAL SKIN AT FR 18 BTW STR 37/38 LH LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED SECTION 1 PART A AND PART B ON FRAME 18 AT LEVEL STR37LH AND STR38LH LOWER FUSELAGE AS PER ERA 593178-14 REV ORIGINAL.(1908190)
